Alert archive / Alabama / Areal Flood Warnings in 2011

Areal Flood Warning 13, NWS Birmingham, AL

September 5, 2011Tuscaloosa County, Alabama

NWS Birmingham, AL issued this areal flood warning at Sep 5, 2011, 6:18 PM CDT for Tuscaloosa County, Alabama. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2011, 6:18 PM CDT (23:18 UTC)
Expired
Sep 6, 2011, 12:30 AM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 63 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 6:30 PM CDTFLOODTuscaloosa, ALFLOODING DUE TO HEAVY RAIN LED TO ROADS BEING CLOSED THROUGH WEDNESDAY MORNING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
371 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WGUS44 KBMX 052318
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT MON SEP 5 2011

ALC125-060530-
/O.NEW.KBMX.FA.W.0013.110905T2318Z-110906T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TUSCALOOSA AL-
618 PM CDT MON SEP 5 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLOOD WARNING FOR...
  TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 1230 AM CDT

* AT 616 PM CDT...HEAVY RAINFALL IS COMING TO AN END IN              
  TUSCALOOSA...HOWEVER MANY LOCATIONS WILL REMAIN FLOODED FOR        
  SEVERAL MORE HOURS.

* LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOST OF          
  TUSCALOOSA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3352 8767 3358 8767 3361 8763 3359 8732
      3352 8732 3350 8726 3348 8729 3349 8733
      3346 8733 3342 8725 3332 8718 3328 8707
      3325 8707 3320 8720 3313 8720 3312 8729
      3301 8732 3302 8783 3302 8784 3352 8784

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this areal flood warning went out at Sep 5, 4:41 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Sep 5, 4:41 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 PM CDT MON SEP 5 2011

.DISCUSSION...VERY BUSY DAY WITH FLOODING AND TORNADOES. THE
REMNANTS CIRCULATION OF LEE WILL PUSH NORTHEAST ACROSS CENTRAL
ALABAMA OVERNIGHT. HEAVY RAINFALL WILL CONTINUE FOR AREAS ALONG
AND NORTH OF SURFACE LOW TRACK WITH ISOLATED TORNADO THREAT
CONTINUING SOUTH OF SURFACE LOW...WHERE SURFACE DEWPOINTS ARE IN THE
70S AND LOW LEVEL WIND PROFILES ARE FAVORABLE FOR SPIN-UPS. THE
HEAVIER RAINFALL SHOULD BE OUT OF ALABAMA BY MIDNIGHT TONIGHT...
BUT RESIDUAL FLOODING WILL CONTINUE PAST MIDNIGHT. THE FLASH FLOOD
WATCH HAS BEEN DECREASED IN AREAL COVERAGE AS AREAS ALONG AND EAST
OF I-65...AND SOUTH OF I-20...HAVE ONLY EXPERIENCED RAINFALL
TOTALS OF 1 TO 2 INCHES.

THE SURFACE LOW HAS MAINTAINED ITS STRENGTH...AND GRADIENT WINDS OF
15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH A GOOD
PORTION OF THE OVERNIGHT HOURS. WITH THE GROUND SATURATED ACROSS
WEST AND NORTH ALABAMA...THE WINDS WILL BE STRONG ENOUGH TO
KNOCK OVER TREES. PLENTY OF WRAP-AROUND MOISTURE WILL OCCUR ON
TUESDAY AND TUESDAY NIGHT...AND THE COMBINATION OF LOW CLOUDS AND
BRISK NORTH WINDS WILL KEEP TEMPERATURES RATHER COOL FOR EARLY
SEPTEMBER. THE COOLEST TEMPERATURES WILL BE ACROSS NORTHEAST
ALABAMA WHERE CLOUDS WILL LINGER THROUGHOUT THE DAY. AN UPPER LOW
WILL CONTINUE TO SPIN OVER EASTERN TENNESSEE EVEN INTO
WEDNESDAY...AND COULD PRODUCE SOME LIGHT RAIN OVER NORTHEAST COUNTIES.

THE CLOUDS AND RAIN WILL SHOULD BE OUT OF NORTH ALABAMA BY
WEDNESDAY NIGHT AND THURSDAY...BUT THE UPPER LOW MAY ACTUALLY SHIFT
BACK WESTWARD THURSDAY AND FRIDAY DUE TO THE INFLUENCE OF TROPICAL
CYCLONE KATIA. THIS WILL KEEP AREA UNDER A NORTHWEST FLOW PATTERN
AND KEEP TEMPERATURES BELOW NORMAL.

58/ROSE

&&

.AVIATION...
18Z TAF DISCUSSION.

FORECAST REMAINS VERY MESSY ACROSS THE ENTIRE STATE TODAY...WITH
MODERATE TO HEAVY RAINFALL CURRENTLY ONGOING. CIGS AND VISIBILITIES
WILL CONTINUE TO FLUCTUATE THROUGHOUT THE AFTERNOON AND EVENING AS
HEAVIER RAIN BANDS MOVE OVER THE TAF SITES. THE HEAVIEST RAINFALL IS
EXPECTED TO OCCUR FROM 18-20Z FOR BHM AND EET...AND 19-22Z FOR ANB
AS HEAVY RAIN BANDS BEGIN TO SET UP ACROSS THE STATE. MGM COULD SEE
MORE SCATTERED RAINFALL BUT WILL CONTINUE TO KEEP PREDOMINANT RA DUE
TO THE FACT THAT RAIN BANDS COULD DEVELOP AT ANY TIME. TOI WILL SEE
VERY HEAVY RAIN THROUGH 21Z AS A STRONG BAND MOVES THROUGH SOUTHEAST
ALABAMA. CONDITIONS WILL SLOWLY IMPROVE RAIN WISE FROM WEST TO EAST
OVERNIGHT TONIGHT...BUT CIGS WILL CONTINUE TO BE LOW FOR MOST
LOCATIONS. A FEW AREAS OF LIGHT RAIN OR DRIZZLE COULD CONTINUE TO BE
POSSIBLE THROUGH THE MORNING HOURS TOMORROW FOR MOST SITES.

WINDS ARE ALREADY BEGINNING TO SHIFT ACROSS NORTHERN ALABAMA AS A
COLD FRONT MOVES THROUGH. EXPECT WINDS TO SHIFT TO THE NORTH FOR
NORTHERN TAF SITES AS WE GO INTO THE AFTERNOON...THEN GRADUALLY
SHIFT FOR SOUTHERN SITES AS WE GO INTO THE EVENING. GUSTS UP TO 25
KNOTS WILL CONTINUE FOR MOST SITES THROUGH THE END OF THE PERIOD
WITH THE SURFACE LOW STILL IN CLOSE PROXIMITY.

56/GOGGINS

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     60  66  54  75  57 /  90  60  30  10  10
ANNISTON    60  68  55  76  59 /  90  60  20  10  10
BIRMINGHAM  58  67  53  78  58 /  80  40  20  10  10
TUSCALOOSA  58  74  53  81  55 /  80  20  10  10  10
CALERA      59  69  54  78  58 /  80  30  10  10  10
AUBURN      63  71  54  78  58 /  80  40  10  10  10
MONTGOMERY  62  74  54  80  58 /  70  20  10  10  10
TROY        64  75  53  81  57 /  70  20  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING COUNTIES:
AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...CALHOUN...
CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...COOSA...
DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...JEFFERSON...
LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...MONTGOMERY...
PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...SHELBY...ST.
CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...TUSCALOOSA...WALKER...
WINSTON.

FLASH FLOOD WATCH THROUGH TONIGHT FOR THE FOLLOWING COUNTIES:
BIBB...BLOUNT...CALHOUN...CHEROKEE...ETOWAH...
FAYETTE...GREENE...HALE...JEFFERSON...LAMAR...MARION...PICKENS...
SHELBY...ST. CLAIR...SUMTER...TUSCALOOSA...WALKER...WINSTON.

&&
Hazardous weather outlook, Sep 5, 4:49 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 PM CDT MON SEP 5 2011

ALZ011>015-017>050-061001-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
449 PM CDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

MODERATE TO HEAVY RAINFALL CAN BE EXPECTED ACROSS AREAS WEST
OF I-65 AND ALONG AND NORTH OF I-20. FLASH FLOODING HAS ALREADY
BEEN REPORTED IN SOME OF THESE AREAS...AND ADDITIONAL RAINFALL THIS
EVENING MAY RESULT IN LIFE THREATENING CONDITIONS.  ISOLATED
TORNADOES ARE POSSIBLE FOR AREAS ALONG AND SOUTH OF SELMA...TO
PELHAM...TO GADSDEN LINE THROUGH 9 PM.

SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE
THROUGH THE OVERNIGHT HOURS...AND A WIND ADVISORY IS IN EFFECT FOR
ALL OF CENTRAL ALABAMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROLONGED RAINFALL WILL LEAD TO RIVER FLOODING THROUGH
THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THIS EVENING.

In the hours before

Local storm report, Sep 5, 5:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 PM CDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     FLASH FLOOD      ONEONTA                 33.95N 86.47W
09/05/2011                   BLOUNT             AL   EMERGENCY MNGR

            A GROCERY STORE IN ONEONTA HAS BECOME FLOODED. A VEHICLE
            WAS REPORTED TRAPPED IN FLOOD WATER ON GUINNS COVE ROAD.

&&

JT
Local storm report, Sep 5, 6:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
604 PM CDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FLASH FLOOD      ATTALLA                 34.02N 86.09W
09/05/2011                   ETOWAH             AL   PUBLIC

            A FEW ROADS AND YARDS COVERED WITH A FEW FEET OF WATER.

&&

LINHARES
Local storm report, Sep 5, 6:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     NON-TSTM WND DMG BIRMINGHAM              33.53N 86.80W
09/05/2011                   JEFFERSON          AL   BROADCAST MEDIA

            SEVERAL TREES WERE BLOWN DOWN IN CRESTWOOD, MOUNTAIN
            BROOK, AND IRONDALE.

&&

LINHARES
Special weather statement, Sep 5, 6:12 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT MON SEP 5 2011

ALZ017-024-026-060030-
BLOUNT AL-JEFFERSON AL-ST. CLAIR AL-
612 PM CDT MON SEP 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. CLAIR...EASTERN
JEFFERSON AND BLOUNT COUNTIES UNTIL 730 PM CDT...

AT 611 PM CDT...ALONG WITH THE HEAVY RAINFALL...THE NATIONAL WEATHER
SERVICE IS TRACKING A STRONG STORMS NEAR PINSON-CLAY-CHALKVILLE...
MOVING NORTH AT 40 MPH.

THESE STORMS WILL PRODUCE WIND GUSTS UP TO 50 MPH...AND BECAUSE OF
THE HEAVY RAIN...EVEN 40 MPH GUSTS COULD BRING DOWN TREES.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SPRINGVILLE...
  ONEONTA...
  CLEVELAND...
  BLOUNTSVILLE...
  ARGO...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3410 8630 3405 8633 3398 8633 3394 8637
      3394 8634 3381 8635 3347 8661 3347 8667
      3339 8676 3351 8701 3387 8695 3398 8677
      3404 8671 3409 8670 3413 8661 3423 8654
      3426 8646
TIME...MOT...LOC 2311Z 200DEG 40KT 3371 8665

27
Local storm report, Sep 5, 6:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     NON-TSTM WND DMG CUBA                    32.44N 88.37W
09/05/2011                   SUMTER             AL   FIRE DEPT/RESCUE

            SEVERAL TREES BLOWN DOWN ACROSS SUMTER COUNTY INCLUDING
            COUNTY ROAD 6, AND COUNTY ROAD 10.

&&

LINHARES
Local storm report, Sep 5, 6:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     NON-TSTM WND DMG GAYLESVILLE             34.27N 85.56W
09/05/2011                   CHEROKEE           AL   PUBLIC

            SEVERAL TREES BLOWN DOWN IN NORTHERN CHEROKEE COUNTY.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 4:31 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr
Sep 5, 5:34 AM CDTAreal Flood AdvisoryBMXMontgomery3 hr
Sep 5, 5:54 AM CDTFlash Flood WarningBMXElmore, Montgomery2 hr
Sep 5, 6:19 AM CDTFlash Flood WarningBMXPickens7 hr
Sep 5, 6:20 AM CDTTornado WarningBMXPickens24 min
Sep 5, 6:44 AM CDTFlash Flood WarningBMXLamar4 hr
Sep 5, 6:57 AM CDTFlash Flood WarningBMXLamar7 hr
Sep 5, 7:16 AM CDTFlash Flood WarningBMXFayette, Marion, Walker, Winston8 hr
Sep 5, 8:27 AM CDTFlash Flood WarningBMXSumter4 hr
Sep 5, 9:01 AM CDTAreal Flood WarningBMXLamar60 hr
Sep 5, 9:29 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter48 hr
Sep 5, 9:40 AM CDTFlash Flood WarningBMXPickens6 hr
Sep 5, 10:07 AM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker72 hr
Sep 5, 10:07 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa59 hr
Sep 5, 10:07 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo5 days
Sep 5, 10:14 AM CDTTornado WarningBMXBullock, Pike13 min
Sep 5, 10:16 AM CDTFlash Flood WarningBMXGreene6 hr
Sep 5, 10:28 AM CDTFlash Flood WarningBMXLamar4 hr
Sep 5, 10:31 AM CDTTornado WarningBMXLee, Macon, Russell29 min
Sep 5, 10:48 AM CDTTornado WarningBMXBibb, Hale, Perry27 min
Sep 5, 10:51 AM CDTTornado WarningBMXLee24 min
Sep 5, 11:11 AM CDTTornado WarningBMXChambers34 min
Sep 5, 11:36 AM CDTFlash Flood WarningBMXTuscaloosa7 hr
Sep 5, 11:39 AM CDTTornado WarningBMXPerry36 min
Sep 5, 12:20 PM CDTTornado WarningBMXDallas25 min
Sep 5, 12:21 PM CDTTornado WarningBMXBullock, Pike24 min
Sep 5, 12:35 PM CDTTornado WarningBMXChilton, Dallas, Perry25 min
Sep 5, 12:40 PM CDTAreal Flood WarningBMXPickens3 hr
Sep 5, 1:00 PM CDTTornado WarningBMXLee, Russell30 min
Sep 5, 1:09 PM CDTFlash Flood WarningBMXJefferson6 hr
Sep 5, 1:27 PM CDTAreal Flood WarningBMXPickens3 hr
Sep 5, 1:47 PM CDTAreal Flood WarningBMXPickens3 hr
Sep 5, 2:27 PM CDTSevere Thunderstorm WarningBMXJefferson48 min
Sep 5, 2:28 PM CDTFlash Flood WarningBMXBlount, Jefferson4 hr
Sep 5, 3:01 PM CDTAreal Flood WarningBMXFayette, Marion, Walker, Winston17 hr
Sep 5, 3:03 PM CDTTornado WarningBMXLee, Macon27 min
Sep 5, 3:26 PM CDTRiver Flood WarningBMXJefferson15 hr
Sep 5, 4:06 PM CDTAreal Flood WarningBMXPickens16 hr
Sep 5, 4:39 PM CDTFlash Flood Warning EmergencyBMXJefferson5 hr
Sep 5, 4:52 PM CDTFlash Flood WarningBMXBibb, Shelby3 hr
Sep 5, 5:08 PM CDTSpecial Weather StatementBMXBlount, Jefferson67 min
Sep 5, 5:12 PM CDTFlash Flood WarningBMXEtowah, St. Clair6 hr
Sep 5, 6:12 PM CDTSpecial Weather StatementBMXBlount, Jefferson78 min
Sep 5, 6:38 PM CDTFlash Flood WarningBMXBlount3 hr
Sep 5, 6:41 PM CDTHigh Wind WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 5 more3 hr

Nearby

Areal Flood Warnings in Alabama, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.